# SDR R61A201508120520

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 12,792 hours, 12,619 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Light
- Condition: Intermittent
- Location: Fa Station
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE F/A EMERGENCY CALL LIGHT IN CENTER OF CABIN WAS NOT WORKING.  PERFORMED AN OPS CHECK IAW AMM AND OPS CHECKED GOOD.
